# SDR SWAA2022013160819

- Difficulty date: January 12, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 45,627 hours, 27,345 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIGGLE PLATE ON RIGHT WING AT STATION ORSS 375 + 27 PHENOLIC STRIPE CRACKED IPC 57-50-00-20 ITEM 253 ; / [01] REMOVED AND REPLACED WIGGLE PLATE ON RIGHT WING AT STATION ORSS 375 + 27 PER SRM 51-40-02; [02] C/W
